# SDR CALA2022102702977

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 80,567 hours, 31,575 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Seat 30 B & C
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READING LIGHT INOP AT 30B 30C RELAMPED READING LIGHTS AT SEAT 30 B AND 30 C, NO HELP. APPLIED NEF. APPROVED. READING LIGHT PANEL ASSY M&E 31-2373-3-0003 FOUND READING LIGHT 30C OP CHK OK BUT 30 B STILL INOP AFTER RELAMP NO HELP, WILL REQUIRE READING LIGTH PANEL ASSY M&E MATERIAL UPDATE MATERIAL ADDED FURTHER TROUBLESHOOTING FOUND NO POWER TO 30B, WILL REQUIRE 31-2373-3-0003 RELAMP NO HELP, WILL REQUIRE HOUSING ASSY SWITCH M&E 31-2373-3-0008 ,MATERIAL ADDED
